# SDR JIKA2020092201

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N673AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC673
- Aircraft time: 25,572 hours, 29,405 cycles
- System (JASC): 2610 · Detection System
- Part: Thermal Switch
- Part number: 1734361350F
- Condition: False Indication
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER DEPARTURE FROM KLAN, THE RT WING OVHT ANNUNCIATOR ILLUMINATED AS A STEADY INDICATION.  THE PILOT PERFORMED THE MEMORY ITEMS, ADVISED ATC OF THE SITUATION, REQUESTED A RETURN TO THE AIRPORT AND BEGAN THE PREPLANNED ENGINE SHUTDOWN CHECKLIST, AS GUIDED BY QRH.  AFTER APPROXIMATELY 2 MINUTES THE ANNUNCIATOR EXTINGUISHED AND GIVEN THE ABSENCE OF OTHER ABNORMAL INDICATIONS, THE PILOT ELECTED TO NOT SHUTDOWN THE ENGINE.  THE PILOT CONTINUED TO COMPLETE THE NORMAL PROCEDURES UNTIL A NORMAL LANDING SAFELY AT KLAN ON 10R/28L.  AIRPORT FIRE EQUIPMENT FOLLOWED THE AIRCRAFT FROM THE RUNWAY TO THE PARKING AREA AND NOTICED NO SIGNS OF A FIRE ON THE AIRCRAFT.  LAN MAINTENANCE TROUBLESHOT AND FOUND THE RIGHT WHEEL WELL THERMAL SWITCH WAS DEFECTIVE.  REMOVED AND REPLACED RIGHT THERMAL SWITCH, PART NR 17343-61-350F, IAW SA227 MM 26-10-20, SEC D.  OPERATIONAL CHECK GOOD, NO OTHER DEFECTS NOTED.
